Initially I thought I'd lost this blog, but I found it! I am going to repost what I wrote as a topic in the general forum. As you can tell from the post, I am SO HAPPY with the results of Spiro. I got my life back. Yay!
I finally have some time on my hands to sit down and write this post. I was keeping a blog on here, but I hadn't updated it in a while and I guess it got deleted.
My story: I hardly ever got acne when I was in high school. If I did, it was mostly on my forehead and cheek
I just read my previous posts back to myself, and I can honestly say the last few months have been the worst months of my life. I stopped going outside, stopped going to lunch with coworkers, stopped all my hobbies and extra curricular activities because I didn't want to be seen. I remember standing in my bathroom a few months ago, looking in the mirror, and saying out loud, 'I can't believe this is my face.' I looked so bad, I could not even look at myself most of the time. I washed my face in
So I have been on spiro a little over a month. 50 mgs for the first three weeks, and for the past week and a half, I've been on 100mgs a day.
Before I started spiro, my acne was not under control at all, yet it was not all over my face or anything. It was just stubborn. When I started taking doxycycline, I thought it would help, but I kept getting progressively worse. Then I added benzaclin and that made it worse, but it's because it just made my skin dry, yet also broken out and red and di
I have been on 50mg spiro for three weeks now. My face is so broken out. I thought I was getting less oily, but now I'm not so sure. My hair is less oily for sure, but my face, I can't really tell anymore. The breakouts I am having are huge, disgusting whiteheads. Really sucks. All over my face except my forehead. It has gotten a little better in the past few days, but I look like a mess. I am going to the doctor this week to see if I can increase my dosage to 100mg, since that seems to be what
I'm not really keeping up with the days, I think yesterday was a week on spironolactone, but this is only my third or fourth day taking the full 50mg. The good news is, I'm not experiencing any major side effects. I did start feeling a little weird a few hours after I took my morning dose the other day. I had a weird dizzy spell that lasted a split second, but then afterward I got very nervous, cold, clammy hands, etc. I can't figure out whether it was from the medicine or if I just got nervous
I am 28 years old and have started having all sorts of issues. Cystic acne (moderately severe, on right side of face and chin), hirsutism and my hair is falling out like crazy. I don't mean, "Oh, I think my hair might be falling out." I mean, I wake up, it's all over my pillow, it falls out on my desk at work, and in clumps in the shower. My hair is super thick, which is why it's probably not noticeable to anyone else yet, but it will get there soon enough if I don't do anything